MathSciNet Relay Station
MathSciNet bibliographic data
MR2652685 93C40 (34C28 37D45 37N35 93B12)
Roopaei, Mehdi; Ranjbar Sahraei, Bijan; Lin, Tsung-Chih Adaptive sliding mode control in a novel class of chaotic systems. Commun. Nonlinear Sci. Numer. Simul. 15 (2010), no. 12, 4158–4170.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement